EconPapers    
Economics at your fingertips  
 

A Study of a Semiparametric Binary Choice Model with Integrated Covariates

Emmanuel Guerre and Hyungsik Moon ()

No 05.37, IEPR Working Papers from Institute of Economic Policy Research (IEPR)

Abstract: This paper studies a semiparametric nonstationary binary choice model. Imposing a spherical normalization constraint on the parameter for identification purpose, we find that the MSE and SMSE are at least sqrt(n)-consistent. Comparing this rate to the parametric MLE’s convergence rate, we show that when a normalization restriction is imposed on the parameter, the Park and Phillips (2000)’s parametric MLE converges at a rate of n^(3/4) and its limiting distribution is a mixed normal. Finally, we show briefy how to apply our estimation method to a nonstationary single index model.

Pages: 17 pages
Date: 2005-10
New Economics Papers: this item is included in nep-dcm and nep-ecm
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A STUDY OF A SEMIPARAMETRIC BINARY CHOICE MODEL WITH INTEGRATED COVARIATES (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:scp:wpaper:05-37

Access Statistics for this paper

More papers in IEPR Working Papers from Institute of Economic Policy Research (IEPR) Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2021-06-16
Handle: RePEc:scp:wpaper:05-37